PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1999 | 136 | 1 | 87-90
Tytuł artykułu

Compact endomorphisms of $H^∞(D)$

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Compact composition operators on $H^∞(G)$, where G is a region in the complex plane, and the spectra of these operators were described by D. Swanton ( Compact composition operators on B(D), Proc. Amer. Math. Soc. 56 (1976), 152-156). In this short note we characterize all compact endomorphisms, not necessarily those induced by composition operators, on $H^∞(D)$, where D is the unit disc, and determine their spectra.
Słowa kluczowe
Czasopismo
Rocznik
Tom
136
Numer
1
Strony
87-90
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-11-10
Twórcy
  • Department of Mathematics, University of Massachusetts at Boston, 100 Morrissey Boulevard, Boston, MA 02125-3393 U.S.A., hkamo@cs.umb.edu
Bibliografia
  • [1] S. Dineen, J. F. Feinstein, A. G. O'Farrell and R. M. Timoney, A fixed-point theorem for holomorphic maps, Proc. Roy. Irish Acad. Sect. A 94 (1994), 77-84.
  • [2] N. Dunford and J. Schwartz, Linear Operators: Part I, Interscience, New York, 1958.
  • [3] J. Garnett, Bounded Analytic Functions, Academic Press, London, 1981.
  • [4] D. Swanton, Compact composition operators on B(D), Proc. Amer. Math. Soc. 56 (1976), 152-156.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv136i1p87bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.